# SDR DXTA2011011104404

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 5,934 hours, 4,742 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF, GEAR UNLOCKED LIGHT REMAINED ILLUMINATED.  INSPECTED GEAR, NO DEFECTS NOTED.  CHECKED RIGGING ON UPLOCK SWITCHES & FOUND DEBRIS IN NOSE UPLOCK SWITCH ELECTRICAL CONNECTOR, CLEANED ELECTRICAL CONNECTOR.  OPS CHECKED GOOD.  WORK PERFORMED IAW AMM 32-61-00 & 32-01-00 & WDM 32-30-01.
